MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ULTRA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ULTRA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37712
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A correction was made to update the most accurate information regarding the reported device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) regarding a patient's implantable neurostimulator (ins).It was reported that they were calling from the hospital because the patient went to the emergency room and the equipment had an alert to seek medical care so they were trying to find a facility to remove the ins.The caller confirmed that the patient's emergency room visit is related to the mdt device/therapy; patient services clarified further with the caller and caller states that the device alerted; alert on pain stimulator to seek medical care.No patient symptoms reported.No further complications reported/anticipated.Additional information was received from the patient.It was reported that the battery charger showed that they "needed to go to the er".Patient likely meant it was showing eri.Patient reported the device indicated it was necessary.Patient stated they also had medical issues that required an mri.Patient stated they need surgery and may get another one.Patient reported they will removing it and their next appointment was on (b)(6) 2020.

Brand Name
RESTORE ULTRA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos,pr MN 00777
MDR Report Key9949993
Report Number2182208-2020-00705
Device Sequence Number19615965
Product Code LGW
UDI-Device Identifier00613994342935
UDI-Public00613994342935
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2012
Device Model Number37712
Device Catalogue Number37712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2020
Supplement Date Received by Manufacturer04/10/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight98